Grand Pharmaceuticals Co.,Ltd

0
Home » Children Flu and Cough, Antipyretic and Analgesic » Minigrip P

Minigrip P

( customer reviews)

6,720 Ks

Chewable Paracetamol 125mg

25*4s

Description

COMPOSITION

Each Chewable tablet contains Paracetamol 125mg

PACKAGE SIZE

Chewable tablet 25 * 4’s

INDICATION

Reduces fever & relieves pain in children

DOSAGE & ADMINISTRATION

0- 1 year ½tablet , 3 – 4 times daily
2- 6 year 1tablet , 3 – 4 times daily
7- 12 year 2 tablet , 3 – 4 times daily

Reviews

There are no reviews yet.

Be the first to review “Minigrip P”

Your email address will not be published. Required fields are marked *

Brands & Clients